Asian Journal of Mathematics and Computer Research
 

2018 - Volume 23 [Issue 2]

Contents

Original Research Article

MHD CHEMICALLY REACTIVE NEWTONIAN FLUID PAST A POROUS PLATE IN ROTATING MEDIUM

 

D. RAVI KUMAR1* AND K. JAYARAMI REDDY2

1Research Scholar, Department of Mathematics, Rayalaseema University, Kurnool, A.P., India.

2Department of Mathematics, K. L. University, Guntur, A.P., India.

 

Original Research Article

SENSITIVITY ANALYSIS OF CALL OPTION OBTAINED BY FRACTIONAL BLACK-SCHOLES EQUATION DERIVED BY FRACTIONAL BROWNIAN MOTION AND ITÔ’S FORMULA APPROACH

 

AASIYA LATEEF1* AND C. K. VERMA1

1Department of Mathematics and Computer Applications, Maulana Azad National Institute of Technology, Bhopal, India.

 

Original Research Article

FLOW INVESTIGATION OVER A CUBIC MODEL AT HIGH REYNOLD’S NUMBER

 

M. G. M. AL FARUQUE1,2,3, M. Z. I. BANGALEE1,2* AND M. FERDOWS1,2

1Department of Applied Mathematics, University of Dhaka, Dhaka-1000, Bangladesh.

2Research Group of Fluid Flow Modeling and Simulation, Department of Applied Mathematics, University of Dhaka, Dhaka-1000, Bangladesh.

3Department of GED, Daffodil International University, Bangladesh.

 

Original Research Article

OSCILLATION CRITERIA FOR FUNCTIONAL DIFFERENCE INEQUALITIES WITH STRONGLY BOUNDED FORCING TERM

 

PON SUNDAR1*, B. KISHOKKUMAR2 AND K. REVATHI3
1Om Muruga College of Arts and Science, Mettur, Salem - 636 303, Tamil Nadu, India.
2Department of Mathematics, Paavai Engineering College (Autonomous), Namakkal - 637 018, Tamil Nadu, India.
3Department of Mathematics, Sri Sarada Niketan College of Arts and Science, Salem - 636 354, Tamil Nadu, India.

 

Original Research Article

STABILITY ANALYSIS ON THE DYNAMICS OF POVERTY, CORRUPTION AND DISEASES: A MATHEMATICAL MODEL

 

G. MADHAN KUMAR1 AND M. MULLAI1*
1Department of Mathematics, Alagappa University, Karaikudi, Tamilnadu, India.